# SDR IPXA09656989

- Difficulty date: August 3, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 32,083 hours, 9,587 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114T310052G
- Part serial: 000027
- Condition: Misrepaired
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING NR 7 SLAT CLOSURE PANEL I/B AREA THE EXISTING REPAIR PATCH NON-STANDARD REPAIR.  COMPOSITE HOT BOND REPAIR CARRIED OUT AS PER SRM 51-70-07 PAR 5H FIG 15 REV 44.
